# SDR CA070523003

- Difficulty date: May 23, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Aircraft time: 1,849 hours, 1,206 cycles
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 2810 · Fuel Storage
- Part: Unknown
- Condition: Cracked
- Location: Fuel System
- Part time: 1,850 hours
- Component: Fuel Cell, 21564075
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) LEAK AT (3) LOWER CORNERS NEAR INTERCONNECTS.  DROPS 9180 (TC NR 20070523003)
